Struck Down Last Night (Newbie Here)!

Discussion in 'Introduce Yourself' started by nike_madness, Jul 7, 2015.

tinnitus forum
    1. nike_madness
      Mellow

      nike_madness Member

      Location:
      TX
      Tinnitus Since:
      7-6-15
      Cause of Tinnitus:
      otosclerosis?
      Hey, what's up guys/gals? I just BARELY got my symptoms last night! :( This really scared the hell outta me! I thought I was hearing voices (due to taking Seroquel, I'm quitting that damn thing as I write this), cos all I could hear was the sound of frogs and buzzing crickets, or something! I thought I was going crazy and I just ignored it thinking it was related to Seroquel and hearing voices/sounds (It's happened before) Woke up and the sound was there, but just BARELY... I figured this should've gone away! I just googled why do I hear... and that's when I found out!

      I can barely hear the sound, it's pretty much non existent in a quiet settings, and only becomes audible when I'm near something loud, like a loud fan. Anyways, I already did my research (still reading, though..loTS to read!), and I IMMEDIATELY made an appointment with my Doctor, but not til Wednesday :( Which means I have like 2 days to wait, I really wish he had something available, but no.. Anyways, could this be related to an antibiotic I've been taking recently? I was prescribed 60, and I'm down to like 10 days left.. I'm also on Seroquel. I had read tinnitus 'could' cause this? I forgot the site, but they mentioned Antibiotics and Antidepressant.

      I also had another feeling where my ears popped very briefly and it kinda felt some liquid came out, but it was just new ear wax, barely anything.. It Just happened about 30mins ago. I'm glad I found this forum!! I hope nothing is TOO late, and I hope just waiting 2 days isn't that bad?? (it's actually 1 day now) I'm pretty freaked out.

      (the Antibiotic is: CIPROFLOXACIN HCL)
       
    2. billie48
      Sunshine

      billie48 Member Benefactor Hall of Fame Ambassador Team Research

      Location:
      Vancouver, Canada
      Tinnitus Since:
      03/2009
      Welcome to TT. Your T seems to be mild in form. That is a positive you can have. My T is an ultra high pitch dog whistle. Some members have T they consider catastrophic and others with pulsatile or multi-tone T. So if you can barely hear the sound, that is a good sign that it may just fade or disappear. Make sure you have enough sleep and stay relax. Avoid stress as much as possible. Also your T being so new, you need to get the doctors or ENTs to look at the ears to make sure nothing wrong is going inside. Here is a TT link with good tips for new sufferer and it contains many good masking sounds too.

      https://www.tinnitustalk.com/panic/
       
    3. nike_madness
      Mellow

      nike_madness Member

      Location:
      TX
      Tinnitus Since:
      7-6-15
      Cause of Tinnitus:
      otosclerosis?
      I appreciate the reply! :) Unfortunately my sleep has been awful! I have horrible insomnia, so I'm use to it, unfortunately. I just moved back home (temporarily) and having a really, reallyyyy hard time finding a psychiatrist down here! I've been without my meds for weeks now. I just might have to admit myself to a hospital just so I can get back on my meds and hopefully when I leave I'll have a new psychiatrist.

      Yea, I guess it is pretty mild. I was just testing it out earlier, and I noticed watching TV, or listening to music isn't the same :( Then, again I'm trying to stay positive and feel this will go away. (I appreciate that link, someone had showed me it as well, it's very comforting to read)
      I see the doc in 1 day, he's been my GP for many years and usually treats me for whatever is going on. I remember some few years ago I had an ear infection, my right ear was totally clogged and my hearing was awful and muffled, I forgot what it was, but he got it right on the 2nd antibiotic, plus he also referred me to an ear specialist just to make sure

      Does anyone here think that the Cipro Antibiotic could have caused this? Ever since I heard about it I stopped taking it, BUT I really do need it!! (acute prostatitis) A nice guy on here was the first one to message me with some pretty good info about that Cipro and from what I read it doesn't seem likely, BUT... could happen? Then again, it said most who got it were 60 years old.. (I'm 33)

      I really do need to finish those antibiotics, cos I'm finally getting relief that I was seeking. I don't wanna stop 'em, but I have for 1 day now. Thinking of getting back on it..

      http://www.ehealthme.com/ds/cipro/tinnitus
       
    4. Bashakawa

      Bashakawa Member

      Tinnitus Since:
      6/2015
      Only your doctor can advise you. If I were you, I would contact him/her and seek an alternative.

      In my case, I suspect Levaquin (same class as Cipro) to be the cause of my problems and will never take it again.

      I hope you get relief soon.
       
    5. uae96
      Thinking

      uae96 Member

      Location:
      Dubai, UAE
      Tinnitus Since:
      6/14/2015
      Cause of Tinnitus:
      Noise
      Why does my high pitched T SCREAMS!! When I'm in a room with compelete no sound ! But as soon I get to a place with the slightest sound i compelete forget about it ! It's crazy!! I only had it for 3 weeks any suggestions , it's cause of loud sound and I'm only 18
       
    6. Nucleo

      Nucleo Member Benefactor

      Tinnitus Since:
      02/2011
      It's all a matter of contrast. In a lit room, a candle does not appear bright. In a dark room however, it's all you can see.

      Same thing with tinnitus. When there are no sounds the brain has nothing else to process than the tinnitus signal.
       
    7. uae96
      Thinking

      uae96 Member

      Location:
      Dubai, UAE
      Tinnitus Since:
      6/14/2015
      Cause of Tinnitus:
      Noise
      Hmmm makes more sense !
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.